Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 8, 2006, 12:28 AM CDT for Walker County, Winston County, Alabama. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2006, 12:28 AM CDT (05:28 UTC)
- Expired
- Apr 8, 2006, 1:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 12:36 AM CDT | HAIL 0.75 | 8 E Lynn, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 080528
SVRBMX
ALC127-133-080630-
/O.NEW.KBMX.SV.W.0065.060408T0528Z-060408T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 AM CDT SAT APR 8 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALKER COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...SUMITON...JASPER...CORDOVA
WINSTON COUNTY IN NORTHWEST ALABAMA
* UNTIL 130 AM CDT
* AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ADDISON TO
CARBON HILL...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OAKMAN...PARRISH AND DORA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3422 8730 3390 8755 3387 8753 3372 8751
3370 8738 3362 8740 3362 8714 3383 8697
3391 8712 3422 8712
$$
613 follow-up statements
000
WWUS54 KBMX 080550
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CDT SAT APR 8 2006
ALC133-080559-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-060408T0630Z/
WINSTON AL-
1249 AM CDT SAT APR 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR WINSTON COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHERN ALABAMA.
LAT...LON 3400 8748 3390 8755 3387 8753 3372 8751
3370 8738 3362 8740 3362 8714 3383 8697
3391 8712 3398 8713
$$
ALC127-080630-
/O.CON.KBMX.SV.W.0065.000000T0000Z-060408T0630Z/
WALKER AL-
1249 AM CDT SAT APR 8 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WALKER COUNTY...
AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
SIPSEY TO OAKMAN...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDOVA...DORA AND SUMITON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHERN ALABAMA.
LAT...LON 3400 8748 3390 8755 3387 8753 3372 8751
3370 8738 3362 8740 3362 8714 3383 8697
3391 8712 3398 8713
$$
61000
WWUS54 KBMX 080611 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
111 AM CDT SAT APR 8 2006
ALC127-080630-
/O.CON.KBMX.SV.W.0065.000000T0000Z-060408T0630Z/
WALKER AL-
111 AM CDT SAT APR 8 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN WALKER COUNTY...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
SIPSEY TO 6 MILES SOUTH OF DORA...MOVING EAST AT 55 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHERN ALABAMA.
LAT...LON 3393 8719 3385 8725 3377 8729 3373 8733
3371 8730 3362 8734 3362 8714 3383 8697
3391 8712 3398 8713
$$
KNS/99000
WWUS54 KBMX 080627
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 AM CDT SAT APR 8 2006
ALC127-080637-
/O.EXP.KBMX.SV.W.0065.000000T0000Z-060408T0630Z/
WALKER AL-
127 AM CDT SAT APR 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALKER COUNTY EXPIRES
AT 130 AM CDT...
AT 127 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3393 8719 3385 8725 3377 8729 3373 8733
3371 8730 3362 8734 3362 8714 3383 8697
3391 8712 3398 8713
$$
KNS/99What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:03 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 7, 11:03 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1103 PM CDT FRI APR 7 2006 ...SEVERE WEATHER OUTBREAK WITH TORNADOES UNDERWAY ACROSS CENTRAL ALABAMA TONIGHT... .UPDATE...MESOSCALE UPDATE. THE ENVIRONMENT ACROSS CENTRAL ALABAMA IS BECOMING MORE CONDUCIVE FOR A LARGE OUTBREAK OF TORNADOES...DAMAGING WIND... AND LARGE HAIL. THE HIGHEST RISK STILL REMAINS NORTH OF INTERSTATE 59 THROUGH 3 AM CDT. A DEVELOPING SQUALL LINE OVER WEST MISSISSIPPI WILL QUICKLY MOVE EAST AND BRING WIDESPREAD DAMAGING WINDS AND ADDITIONAL TORNADOES TO CENTRAL ALABAMA...MAINLY NORTH OF A DEMOPOLIS TO AUBURN LINE. && .DISCUSSION... A WIDESPREAD OUTBREAK OF SEVERE WEATHER WILL OCCUR TONIGHT ACROSS CENTRAL ALABAMA. AFTER LOOKING AT MESOSCALE FEATURES SUCH AS LIFT...MOISTURE... WIND...AND INSTABILITY...CONFIDENCE OF AN OUTBREAK OCCURRING IS INCREASING BY THE MINUTE. AT 1045 PM CST...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH ARE SEVERE AND TORNADIC...STRETCHED ALONG A GREENWOOD MISSISSIPPI TO HUNTSVILLE LINE. THE MOST DANGEROUS STORMS ACROSS ALABAMA WERE OCCURRING FROM LAMAR TO MADISON COUNTY. SIGNIFICANT DAMAGE...POSSIBLY FROM TORNADOES...HAS BEEN REPORTED IN MARION AND WINSTON COUNTIES...PARTICULARLY NEAR HALEYVILLE. AN ENHANCED THREAT FOR TORNADOES...POSSIBLY SIGNIFICANT...AND DAMAGING WINDS OVER 80 MPH EXISTS NORTH OF A REFORM TO ONEONTA LINE THROUGH 1 AM CDT. THE VERNON...FAYETTE...DOUBLE SPRINGS...AND JASPER AREAS SHOULD BE ON VERY HIGH GUARD FOR DANGEROUS WEATHER OVER THE NEXT FEW HOURS. THE ATMOSPHERE IS CONDUCIVE FOR SEVERE WEATHER...AND THE THREAT IS INCREASING...EVEN THIS TIME OF NIGHT WINDS THROUGHOUT THE ATMOSPHERE HAVE INCREASED...ESPECIALLY IN THE LOW LEVELS WHERE 850 MB WINDS...5000 FEET ABOVE THE SURFACE...HAVE INCREASED TO 50 TO 60 KTS. AS A RESULT...0-1 KM AND 0-3 HELICITY VALUES HAVE INCREASED CONSIDERABLY TO SUPPORT SUPERCELL THUNDERSTORMS AND TORNADOES...PARTICULARLY NORTH OF INTERSTATE 59. INSTABILITY IS INCREASING AS WELL WITH LIFTED INDICES IN THE -3 TO -5 DEGREE RANGE ACROSS WEST ALABAMA AS TEMPERATURES WERE STEADY IN THE LOWER TO MID 70S...DEWPOINTS INCREASING INTO THE LOWER AND MID 60S...AND UPPER LEVELS GETTING COLDER WITH THE APPROACH OF THE UPPER LOW. SEVERE STORMS WILL EXPAND SOUTH AND EAST THROUGH THE NIGHT. A SQUALL LINE HAS DEVELOPED ACROSS WEST MISSISSIPPI AND WILL CONTINUE TO MOVE EAST THROUGH THE NIGHT...BRINGING PRIMARILY DAMAGING WINDS...BUT TORNADOES MAY OCCUR AS WELL. BELIEVE THE TUSCALOOSA AND BIRMINGHAM AREAS WILL NOT EXPERIENCE ANY SEVERE WEATHER UNTIL 1 OR 2 AM CDT. THE LINE WILL CONTINUE TO MOVE EAST...REACHING ANNISTON AND DEMOPOLIS BY 3 OR 4 AM CDT... MONTGOMERY BETWEEN 5 AND 7 AM CDT...THEN MOVE OUT OF BARBOUR COUNTY AROUND 9 AM CDT. ALL PERSONS IN CENTRAL ALABAMA SHOULD STAY ON GUARD TONIGHT FOR POSSIBLE WARNINGS. THIS IS A DANGEROUS SITUATION. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT ALL AREAS UNTIL 4 AM CDT SATURDAY. && MBS/91
Hazardous weather outlook, Apr 7, 10:35 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1035 PM CDT FRI APR 7 2006 ALZ011>015-017>050-081130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1035 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES POSSIBLE ACROSS NORTH ALABAMA... AT THIS TIME A HIGH RISK OF SEVERE WEATHER EXISTS OVER PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ALABAMA...GENERALLY ALONG AND NORTH OF A LINE FROM ALICEVILLE...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN. SUPERCELL THUNDERSTORMS HAVE ENTERED MARION AND WINSTON COUNTIES WITH REPORTS OF TORNADO DAMAGE...LARGE HAIL...AND DAMAGING WINDS. THE STORMS WILL GRADUALLY MOVE SOUTHEASTWARD AND AFFECT THE INTERSTATE 59 CORRIDOR BY 2 AM. THE THREAT OF STRONG...LONG TRACK TORNADOES CONTINUES THROUGH 4 AM. FOR AREAS FARTHER SOUTH AND EAST...SEVERE WEATHER WILL BEGIN TO AFFECT THESE AREAS BETWEEN 1 AND 3 AM. SUPERCELLS CANNOT BE RULED OUT IN THIS RISK AREA...BUT THE MOST LIKELY SCENARIO IS FOR THUNDERSTORMS TO EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS AND MOVE ACROSS THIS RISK AREA. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING TORNADOES...LARGE HAIL...DAMAGING WINDS...DEADLY LIGHTNING AND HEAVY RAIN. THE RISK WILL LAST THROUGH THE OVERNIGHT HOURS. ADDITIONALLY...INCREASING SOUTHERLY WINDS AHEAD OF THE MAIN SYSTEM WILL PRODUCE SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 4 AM SATURDAY. STAY TUNED TO FURTHER STATEMENTS ON THIS POTENTIALLY DANGEROUS WEATHER EVENT AND SPECIFICALLY THE ADJUSTMENTS IN THE TIMING OF THE EVENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...SEVERE WEATHER MAY CONTINUE OVER PORTIONS OF SOUTHEAST ALABAMA THROUGH SATURDAY MORNING... SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND SOUTH OF A LINE FROM SELMA...TO CLANTON... LAFAYETTE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NECESSARY TONIGHT.
In the hours before
Local storm report, Apr 7, 10:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FUNNEL CLOUD 3 N WINFIELD 33.97N 87.80W
04/07/2006 MARION AL PUBLIC
PUBLIC REPORTED FUNNEL CLOUD 3 MILES NORTH OF WINFIELD ON
HIGHWAY 129.
&&
DCWLocal storm report, Apr 7, 11:24 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1124 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 6 E DOUBLE SPRINGS 34.15N 87.30W
04/07/2006 E1.75 INCH WINSTON AL LAW ENFORCEMENT
DOUBLE SPRINGS 911 REPORTED GOLF BALL SIZE HAIL IN THE
LAKESHORE COMMUNITY NEAR US 278 AND COUNTY ROAD
73...BETWEEN ADDISON AND DOUBLE SPRINGS.
&&
DCWLocal storm report, Apr 7, 11:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1128 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 6 SW ADDISON 34.14N 87.25W
04/07/2006 E1.00 INCH WINSTON AL EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL WAS REPORTED IN THE HOUSTON
COMMUNITY.
&&
LINHARESLocal storm report, Apr 7, 11:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 2 N WINFIELD 33.96N 87.80W
04/07/2006 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL ON HIGHWAY 129.
&&
DCWLocal storm report, Apr 8, 12:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG VERNON 33.76N 88.11W
04/08/2006 LAMAR AL EMERGENCY MNGR
POWER LINES DOWN ON COUNTY ROAD 9 IN VERNON.
&&
DCWLocal storm report, Apr 8, 12:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1223 AM CDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL 3 E GUIN 33.97N 87.86W
04/08/2006 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL BETWEEN WINFIELD AND GUIN.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:20 PM CDT | Tornado Warning | BMX | Marion | 55 min |
| Apr 7, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 29 min |
| Apr 7, 9:36 PM CDT | Tornado Warning | BMX | Marion | 39 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 65 min |
| Apr 7, 10:07 PM CDT | Tornado Warning | BMX | Winston | 38 min |
| Apr 7, 10:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 55 min |
| Apr 7, 10:47 PM CDT | Tornado Warning | BMX | Fayette, Marion | 43 min |
| Apr 7, 11:01 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 59 min |
| Apr 7, 11:10 PM CDT | Tornado Warning | BMX | Winston | 35 min |
| Apr 7, 11:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker | 56 min |
| Apr 7, 11:55 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 50 min |
| Apr 7, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 33 min |
| Apr 8, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 59 min |
| Apr 8, 12:13 AM CDT | Tornado Warning | BMX | Blount | 17 min |
| Apr 8, 12:39 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 66 min |
| Apr 8, 12:50 AM CDT | Tornado Warning | BMX | Blount | 55 min |
| Apr 8, 12:58 AM CDT | Tornado Warning | BMX | Jefferson | 47 min |
| Apr 8, 12:59 AM CDT | Tornado Warning | BMX | Cherokee | 12 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 35 min |
| Apr 8, 1:30 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 30 min |
| Apr 8, 1:32 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Apr 8, 1:33 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 46 min |
| Apr 8, 1:35 AM CDT | Tornado Warning | BMX | Greene | 15 min |
| Apr 8, 1:36 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 24 min |
| Apr 8, 1:42 AM CDT | Tornado Warning | BMX | Tuscaloosa | 48 min |
| Apr 8, 1:45 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 15 min |
| Apr 8, 1:48 AM CDT | Severe Thunderstorm Warning | BMX | Hale | 27 min |
| Apr 8, 1:52 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 38 min |
| Apr 8, 1:59 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 31 min |
| Apr 8, 2:05 AM CDT | Tornado Warning | BMX | Calhoun, Cleburne | 40 min |
| Apr 8, 2:06 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 39 min |
| Apr 8, 2:09 AM CDT | Tornado Warning | BMX | Clay, Talladega | 36 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | BMX | Perry | 19 min |
| Apr 8, 2:45 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 30 min |
| Apr 8, 9:18 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 27 min |
| Apr 8, 9:31 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Apr 8, 9:47 AM CDT | Severe Thunderstorm Warning | BMX | Bullock | 28 min |
| Apr 8, 10:35 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.